# SDR QXEA2012012600101

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 LOWER FLAP TRACK, HORIZONTAL SURFACE HAS CARBIDE COATING WEAR.  ACFT IS DOWN FOR C-CHECK.   POLISHED LEFT NR 3 LOWER FLAP TRACK AND MEASURED REMAINING THICKNESS IAW RD 8/4-57-1511.  MATERIAL LOSS WITHIN LIMITS, CONFIRMED AREA CRACK FREE REF RD 8/4-57-1511.
